Advertisement

Israel Journal of Mathematics

, Volume 10, Issue 2, pp 218–223 | Cite as

On monotone and quasicompact mappings

  • M. K. Singal
  • Mamata Deb
Article
  • 38 Downloads

Abstract

In this paper, some properties of monotone mappings and quasi-compact mappings have been studied.

Keywords

Inverse Image Hausdorff Space Connected Subset Connected Mapping Compact Hausdorff Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Hanai,On open mappings, Proc. Japan Acad.33 (1957), 177–180.MATHMathSciNetGoogle Scholar
  2. 2.
    P. McDougle,A theorem on quasi-compact mappings, Proc. Amer. Math. Soc.9 (1958), 474.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    K. Morita,On closed mapping II, Proc. Japan Acad.33 (1957), 325–327.MATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    W. J. Pervin and N. Levine,Connected mappings of Hausdorff spaces, Proc. Amer. Math. Soc.9 (1958), 488–496.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    A. H. Stone,Metrizability of decomposition spaces, Proc. Amer. Math. Soc.7 (1956), 690–700.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    G. T. Whyburn,Open and closed mappings, Duke Math. J.17 (1950), 69–74.MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    G. T. Whyburn,On quasi-compact mappings, Duke Math. J.19 (1952), 445.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© The Weizmann Science Press of Israel 1971

Authors and Affiliations

  • M. K. Singal
    • 1
    • 2
  • Mamata Deb
    • 1
    • 2
  1. 1.Meerut UniversityMeerutIndia
  2. 2.University of DelhiDelhiIndia

Personalised recommendations